# SDR DALA2017110107899

- Difficulty date: October 31, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Dented
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV DUMP/SERVICE PAN HAS A DENT IN THE FWD LOWER CORNER. REMOVED AND REPLACED AFT LAV DUMP/SERVICE PAN, IAW SRM 51-40-02 AND DRAWING 146N3650.
